# SDR SWAA2022020438777

- Difficulty date: November 11, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 18,017 hours, 7,800 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP LOWER T/E SURFACE DELAMINATED 84' X 10' (FROM INBD CORNER TO 7' OTBD) / REMOVED & REPLACED T/E PER AMM 27-51-22 ISSUE # 1903353POS RT P/N OFF 113A3700-26 S/N OFF 004304 P/N ON 113A3700-22 S/N ON 001590
